# SDR CA140707011

- Difficulty date: July 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 63,101 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F3231042000000
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) INCIDENT DETAILS: ON LONG FINAL, THE ACFT LOST 1 OF ITS HYDRAULIC SYSTEMS. THEY CONTINUED THE APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  AFTER STOPPING ON THE RWY THERE WAS SMOKE COMING OFF THE MLG.  THE FIRE DEPARTMENT INSPECTED THE LANDING GEAR AND IT APPEARS THAT HYDRAULIC FLUID WAS LEAKING ON TO THE BRAKES CAUSING THE SMOKE. THE ACFT WAS CLEARED BY THE FIRE DEPARTMENT AND IS BEING TOWED TO ITS GATE TO UNLOAD THE PASSENGERS.  RT MLG DOOR HYD LINE FOUND CRACKED, REPLACED, IAW TSM 29-00-00-280-802-A, THE FOLLOWING CARRIED OUT, GREEN LP FILTER REPLACED IAW AMM 29-11-44, GREEN HP FILTERS REPLACED IAW  29-11-45, GREEN CASE DRAIN FILTERS REPLACED NO FAULTS FOUND IN ANY FILTERS, LT EDP REPLACED IAW 29-11-51, RT EDP REPLACED IAW AMM 29-11-51 WP, OPS TEST AND BLEEDING CARRIED OUT, SYSTEM SERVICED.
